# SDR REXA2022071901531

- Difficulty date: June 11, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005980
- Condition: Corroded
- Location: Fs 661-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT TRACK SEGMENT BETWEEN FS 661+32 TO FS693 IS CORRODED.	INSTALLED NEW SEAT TRACK I.A.W CRJ 900 SRM 51-40-11-001-001-A01, 53-00-49-201-002-A01 AND AMM 53-00-49-400-801-A07.
